Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 506373, 12 pages
http://dx.doi.org/10.1155/2011/506373
Research Article

Global Attractivity of a Family of Max-Type Difference Equations

1College of Computer Science, Chongqing University, Chongqing 400044, China
2Department of Computer Science, Hong Kong Baptist University, Kowloon Tong, Hong Kong

Received 20 October 2010; Accepted 13 January 2011

Academic Editor: Ibrahim Yalcinkaya

Copyright © 2011 Xiaofan Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaofan Yang, Wanping Liu, and Jiming Liu, “Global Attractivity of a Family of Max-Type Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 506373, 12 pages, 2011. https://doi.org/10.1155/2011/506373.